# SDR SIMA200306409

- Difficulty date: February 15, 2003
- Submitted: March 28, 2003
- Operation: Air carrier
- Aircraft: N704PG
- Make and model: Emb EMB-135LR
- Aircraft serial: 145174
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 13500439007
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - THIS IS A LEVEL TWO FINDING, FOUND DURING AN IMBV INSPECTION, LEFT FORWARD LOWER SEAT TRACK CORRODED BETWEEN FRAME 18-23.  REMOVED AND INSTALLED SERVICEABLE LEFT FORWARD SEAT TRACK IAW EMB 135 AMM 53-01-06.  (M)
